# SDR SWAA2022020453404

- Difficulty date: November 26, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OBRSS 273;17 INCHES AFT R/S;1 INCH BELOW UPPER PNL SEAL RETAINER BRACKET IS CRACKED. / REPLACED SEAL RETAINER BRACKET PER SRM 51-40-02
